RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 5, Pages 1037–1040 (Mi dan46462)  

MATHEMATICS

Correct solutions of equations with strong nonlinearities

A. V. Pokrovskii

Institute of Control Sciences, Moscow

Full text: PDF file (520 kB)

Bibliographic databases:
UDC: 517.9
Presented: Л. В. Канторович
Received: 14.04.1983

Citation: A. V. Pokrovskii, “Correct solutions of equations with strong nonlinearities”, Dokl. Akad. Nauk SSSR, 274:5 (1984), 1037–1040

Citation in format AMSBIB
\Bibitem{Pok84}
\by A.~V.~Pokrovskii
\paper Correct solutions of equations with strong nonlinearities
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 5
\pages 1037--1040
\mathnet{http://mi.mathnet.ru/dan46462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0734938}
\zmath{https://zbmath.org/?q=an:0597.35039}


Linking options:
  • http://mi.mathnet.ru/eng/dan46462
  • http://mi.mathnet.ru/eng/dan/v274/i5/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019